# SDR IPXA2023080293779

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,011 hours, 15,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT I LO. PLACED ON MEL 33 50 4 C/N M 811000 DI LGO UPDATED PLACARD INSTALLED DMP.PERFORMED OPS CK OF EMERGENCY LIGHTS, DMP REVERSED TC0050 THIS CLEARS M811000, PLACARD REMOVED AMM 33-52-01-700-805.
